RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
2000
Volume 36,
Number 12,
Pages
1631–1635
(Mi de10284)
Ordinary Differential Equations
The Complete Integrability of the Linear Approximation Equations for Completely Integrable Quasilinear Total Differential Equations
E. K. Makarov
Institute of Mathematics of the National Academy of Sciences of Belarus
UDC:
517.936
Received:
12.12.1999
Fulltext:
PDF file (808 kB)
English version:
Differential Equations, 2000,
36
:12,
1789–1793
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025